MathSciNet Relay Station
MathSciNet bibliographic data
MR1266754 (95g:58241) 58G25 (35P15)
Chanillo, Sagun The first eigenvalue of analytic level surfaces on spheres. Math. Res. Lett. 1 (1994), no. 2, 159–166.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement